# SDR DALA2024120511469

- Difficulty date: November 29, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N140DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50059
- Aircraft time: 7,701 hours, 3,492 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Scratched
- Location: Slat Track 7
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLETE NDT OF LH SLAT TRACK 7 BLENDED AREAS AS NECESSARY PER AMDS 5742-01028-02A STEP 10 AND 11. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 154-0001:5742-01028-02A/002 00251 COMPLETED NDT OF BLENDED AREAS ON LH SLAT TRACK 7 REF A220 ANDTP BD500-A-J51-10-02-00AAA-352A-A OR A220 ANDTP BD500-A-J51-01-20- 01AAA-353A-A. (LP# 0684259)
